# SDR CALA2020072001065

- Difficulty date: July 17, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 65,555 hours, 26,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT LIGHT TEST GIVES MESSAGE OF ESPU BATTERY EMERGENCY LIGHT &ESPU BATTERY .  RESET BOTH ESPUS,  NO HELP.  REPLACED THE BATTERY PACK FOR ESPU 11WL & 12WL IAW AMM 33-51-38-000-002-A & 33-51-38-400-002-A,  OPS CHECKED OK. ACCOMPLISHED THE INSPECTION OF THE INSTALLATION OF BATTERY PACKS AT 11WL AND 12WL AND OPERATIONAL CHECK.
